# SDR DALA13065359209

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP WEB CORRODED, BS 560-580, RBL 54-59. CORROSION FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-20-02, FIG 14.
